MathSciNet Relay Station
MathSciNet bibliographic data
MR2095454 35Q58 (35D05 37K10 37K40)
Yin, Zhaoyang Global solutions to a new integrable equation with peakons. Indiana Univ. Math. J. 53 (2004), no. 4, 1189–1209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement